Psycho-Babble Social Thread 221257

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

Im back here now.....

Posted by sienna on April 21, 2003, at 18:17:39

and sad. i want to quit my meds. its a bad idea i guess. i want wellbutrin to quit smoking. i m gained weidhgt on these drugs. i do feel better though. i want to taper off . i think i taper off a little . my doc says just tell him what im doing i wont see him for 3 weeks. im tapering off zoloft...and no risperdal i cant deal with cuttin ghtese pilsls in half anymore and i cant aford the new scripst. miss you all .

will write more real late today hafta go now and take care some more stuff neverending stuff the land of stuff to take care of stuff is stuff is stuff but some stuff is bills if some bills is stuff and you pay some stuff did you pay some of bills? dont mind me... ok dont worry things are actually good i sound like a horrible complainer but really im not im not im not im not.

love sienna

 

hey friend. sienna

Posted by justyourlaugh on April 21, 2003, at 19:30:49

In reply to Im back here now....., posted by sienna on April 21, 2003, at 18:17:39

hi sienna..
you are on zoloft and wellbutrin?
me too..
not working out for me as well..is it possible zoloft can make you "crave"alcohol?
weird..
good to see your name..
write more when you have the time..
peace
j

 

Re: Welcome back! sienna

Posted by Dinah on April 21, 2003, at 19:36:30

In reply to Im back here now....., posted by sienna on April 21, 2003, at 18:17:39

Believe it or not, I was just today thinking about you, and wondering if I should post a how are you.

I'm sorry you're feeling sad. I'd be careful about tapering without your doctor knowing about it though. Even if you don't see him, you should call him. He's right you know. He should know what you're doing with your meds.

Are you still going to the day program? (Or has my brain scrambled you with another poster entirely.)

 

Re: hey friend. justyourlaugh

Posted by sienna on April 22, 2003, at 17:11:22

In reply to hey friend. sienna, posted by justyourlaugh on April 21, 2003, at 19:30:49

hi jyl

im on zoloft an risperdal but i quit the risperddal last nite. and cut the zoloft in half. imjj not on wellbutirng yest im trying to get on it to quit smoking but i have of wait a month for a smoking class appotnemtnt. i bet zzoloft can make you crave alcohol doesnt do it to jme but i bet it culd. it makes me smoke more.
how are you doign jyl. i like reading your posts thanks fror righting me.

i think i come back to this board now i just needed a little braeak.

sienna

 

Re: Welcome back! Dinah

Posted by sienna on April 22, 2003, at 17:15:32

In reply to Re: Welcome back! sienna, posted by Dinah on April 21, 2003, at 19:36:30

Hi Dinah
thats so sweeet tha you were thiniking of me.
I am ok. i went away for a week and did some thiknning. i wont do anything without my doctor knowing of it but i am just going to try to see if i am ok withot them now. he knows i want to try and said just tell him what im doing so he can keep track. so i call today but no answer to tell him what im doing. i think hes mad at me. i always think that.

i am only sad because he said weellbeutring can cause hallucinatins and yah i have that already. but i need to quit smokieng so i want to just try an dif its bad cant i go back to what i was on before.

i dont have the day program anymore it was jjust two weeks thats all. now i m better but no more day program. sept i will have groups soon i just dont know which ones yet.

thanks for writeintg... i hpe you are doing ok i didnt read all of the posts yet i am so tired for no reason.

sienna

 

Re: Welcome back! sienna

Posted by Dinah on April 22, 2003, at 17:28:23

In reply to Re: Welcome back! Dinah, posted by sienna on April 22, 2003, at 17:15:32

Wellbutrin was miserable for me. :( It made me feel so agitated. I liked Risperdal though. Why did you decide to stop taking it? I do understand wanting to know what you feel like without medication though.

Groups sound interesting. I've always been curious about trying one.

I'm glad you're back, Sienna.

 

Re: Welcome back!

Posted by sienna on April 22, 2003, at 17:41:12

In reply to Re: Welcome back! sienna, posted by Dinah on April 22, 2003, at 17:28:23

yeah i do know if i will liike it rispedal is ok but i have some side effect i dont likw to much. also im afrad of the risperdal. and i just want to see if just welbutrin can fix me... and see what im like with no drugs. i went to see him to not take more and almost got new scription for tomopax for wieght but i dont want more drugs. less please.. i think group is good i dnt go yet. i hope there is somthign good.... thanks for sayin you are glad i back. im glad to and maybe i wont ened a brake for a long time now...

take care Dinah
sienna

 

Re: Im back here now.....--Rad Sienna

Posted by lostsailor on April 22, 2003, at 22:46:06

In reply to Im back here now....., posted by sienna on April 21, 2003, at 18:17:39

You are arne't you.
You have been missed.
You are one of us;
kick back and relax.

Take off your shoes.
Wiggle your toes.
Breakfast's at eight.
Don't be late.

in peace,
~tony and Aurora

 

hehe oops im late lostsailor

Posted by sienna on April 23, 2003, at 15:16:53

In reply to Re: Im back here now.....--Rad Sienna, posted by lostsailor on April 22, 2003, at 22:46:06

i took off my shoes an wiggled my toes and
got all cauhght up in it and misseed breakfast hehe.

=)

sienna

 

Re: Im back here now.....HELLO!!! (nm) sienna

Posted by daizy on April 24, 2003, at 11:28:16

In reply to Im back here now....., posted by sienna on April 21, 2003, at 18:17:39

 

hehe Hello to you to. =) (nm) daizy

Posted by sienna on April 24, 2003, at 14:48:02

In reply to Re: Im back here now.....HELLO!!! (nm) sienna, posted by daizy on April 24, 2003, at 11:28:16


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Social | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.